# SDR AALA20180524003

- Difficulty date: May 24, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 19,181 hours, 7,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT CARGO, RIGHT HAND TRANSITION PANEL, BETWEEN STA 727J TO STA 767. REPAIRED RIGHT HAND TRANSITION PANEL PER SRM 53-00-53-2R 5.
